View : 26 Download: 0

Coefficients of exponential functions attached to Drinfeld modules of rank 2

Title
Coefficients of exponential functions attached to Drinfeld modules of rank 2
Authors
Chen I.Lee Y.
Ewha Authors
이윤진
SCOPUS Author ID
이윤진scopus
Issue Date
2012
Journal Title
Manuscripta Mathematica
ISSN
0025-2611JCR Link
Citation
vol. 139, no. 41276, pp. 123 - 136
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Let φ{symbol} be a Drinfeld A-module of rank 2 defined over C ∞. We explicitly determine the pattern of valuations of the exponential functions attached to φ{symbol} and discuss applications to the study of zeroes of para-Eisenstein series. © 2011 Springer-Verlag.
DOI
10.1007/s00229-011-0505-2
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE